# SDR ASAA2015022310752

- Difficulty date: February 23, 2015
- Submitted: February 25, 2015
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 7,167 hours, 2,304 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Shield
- Condition: Deteriorated
- Location: Nr 1 Fire Loop
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE WIRE HARNESS SHIELD DETERIORATED.  ACFT GROUNDED.  REPLACED CORE FIRE DETECTION WIRE HARNESS IAW MM 26-11-02.  OPS NORMAL.
